# SDR CA020715002

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,044 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Part time: 21,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT REAR LOWER SPAR CAP AT WS51 AND FS434 DURING NDT REQUIRED BY AD 92-26 WHOSE REQUIREMENTS ARE EVERY 600 FLIGHT HOURS OR 2000 WATER DROPS, WHICHEVER COMES FIRST.THE NDT INDICATION IS OF A 1/4 INCH CRACK AND IS NOT VISIBLE. THIS AIRCRAFT HAD 820 WATER DROPS SINCE THE LAST COMPLIANCE OF THIS AD.
